This question was answered on Fri 05, Mar 2010 03:15am by Dr.Bhumika Aggarwal

Can an enlarged prostate cause tailbone pain?

    
Asked by duffiedude (Male; 65; UNITED STATES; Enlarged prostate. ; Relevant drugs:Pain medication ) on Wed 03, Mar 2010 09:40pm

Can an enlarged prostate cause tailbone pain? I have a tremendoous amount of pain in my tailbone. I have had a cyst ruled out. I had past injury but have not had trouble with it for many years. It even hurts to pass gas.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Fri 05, Mar 2010 03:15am:

Hi, This could be a tendon inflammation, bursitis, muscle pull or even ligament tear. It would be best to see a bone and joint specialist in your case. You need get an xray done to rule out a fracture. You could try some warm compresses, rest, local analgesic gels like diclofenac and oral pain relief medications like ibuprofen and see if it helps with your symptoms. Do not lift weights or do heavy exercises. Talk to your doctor about physical therapy. Start taking calcium and vitamin D supplements. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
pelvis     Search for answers     dr sheetal kaul shin splint     Search for answers     Conbustion     Search for answers     monistat     Search for answers     ceulitis     dr sheetal kaul shin splint     Search for answers     phantom     Prolongedpartialfoot     whats a healthy colour for a persons excretions     side effects of mx5 topical solution     stye     toilet     duxARIL SIDE EFFECT     Whatdoesarealsudden     irregular periods     thyroidmassthyriodcyst     AfterhavingaNovasure     chronic constipation     bad breath     prohormone     spotting     trembling lower lip     abs plastic fumes     Gestational diabetes     discharge from anus     gas and fullness     where is the panceas     meniers     is a bump in the testicles always cancer     Sharpintermittent     pregnency     buntisbaako     MoodSwingsAggressionTakingZoloftfordepressionandNo     insulin overdose     i need some help please     Do I have rabies     ispussylickinghurtwomen     urinary track     Xenicalo     search     Search for answers     CO2CT20BLOOD20TEST     syntomps of hydrocele     HCG side effects     skinyellowingoffingers     Development of breast     pain under sterum difficulty swallowing burning in esophagus     erythrodermic     restless leg syndrom     prolonged periods     plantar fasciitis     kidney problem     nexplanonandstjohnswort     Search for answers     ambien     worms     Blood Pressure     i got on birthcontrol patch two days ago this morning i threw up something really sour and yellow is that normal     aortic     Smelling     abs plastic fumes     trembling lower lip     spotting     prohormone     bad breath     chronic constipation     AfterhavingaNovasure     thyroidmassthyriodcyst     irregular periods     Whatdoesarealsudden     duxARIL SIDE EFFECT     toilet     stye     side effects of mx5 topical solution     whats a healthy colour for a persons excretions     Prolongedpartialfoot     phantom     tummypain7yrsold     if i use prega news n i got 1 line pink n 1 red than what does it means     first started haivng sex     1     search     Xenicalo     Search for answers     urinary track     ispussylickinghurtwomen     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats